# SDR DHLA201000062

- Difficulty date: May 3, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 ENGINE T/R FIXED STRUCTURE FRAME WORN. STA YN 203.000 AT 7 O'COCK POS. PERFORMED MAJOR REPAIR IAW FORM 8110-3 DATED 06-10-10, EVA D878-00332 REV IR DATED 05-12-10.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0. CUT OUT DAMAGED AREA IAW SMN DWG ED-5129 REV 01 DATED 05-05-10. FABRICATED NEW FRAME SEGMENT (AL6061T6 0.071") IAW SMN DWG ED-5129. NDT INSPECTED FRAME SEGMENT AND CUT OUT AREA AND PERFORMED DETAILED VISUAL INSP AROUND WORK AREA IAW DC8 NDT SPM PART 06-10-01-001, NDT SPM PART 09-00-06 FIG 1.  NO CRACK, CORROSION NOR LOOSE FASTENERS FOUND. ENCLOSED 2EA SMN FORM 242-2, AND 1EA SMN FORM 242. CLEANED, TREATED AND PRIMED AREA AND FRAME SEGMENT IAW SRM 51-1-8B, DPS 9.45. INSTALLED NEW FRAME SEGMENT IAW SMN DWG ED-5129, SRM 51-1-11 (PRC) SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
